Posted 24 July 2004 - 11:38 AM
When it says to take pills with food, all it's basically saying is don't take them on an empty stomach.
According to my oxytetracycline instructions - which I have to take on an empty stomach - an 'empty' stomach is classed as 2 hours after a meal.
So I guess if you take the pills an hour or so after your food, you should be fine, as technically it's not an empty stomach, and you've given time after your meal before you drank any water.
Posted 24 July 2004 - 12:34 PM
Posted 25 July 2004 - 04:38 AM
Impaired digestion due to low stomach acid and a leaky gut can result in inflammation and allergic acne-like rashes. A lack of acid in the stomach reduces protein digestion and a more porous gut allows larger undigested food particles to enter the bloodstream. This causes an immune reaction and the body looks upon these undigested food as foreign invaders. The end result is inflammation showing up in different areas of the body including the skin.
Posted 25 July 2004 - 05:19 AM
Ur so special!
Posted 25 July 2004 - 07:28 AM
flipside- GREAT article! thanks for posting that, because its sounds as if thats whats going on here.. an i unfortunately am not great at explaining why things happen
hope everyone is doing well! caroline
Posted 25 July 2004 - 07:41 AM
Posted 25 July 2004 - 09:40 AM
Posted 25 July 2004 - 09:50 AM
hey 24 hourrrrrrrr .. yea i am definitely testing this out..lol.. the liver flush really tested it.. because i was drinking/eating all this weird shit lol just out of curiousity, what is your name? i always feel weird calling you 24 hour lol have a good morning!
Posted 26 July 2004 - 07:02 AM
Posted 26 July 2004 - 07:28 AM
Posted 26 July 2004 - 07:33 AM
Posted 26 July 2004 - 07:40 AM
Posted 26 July 2004 - 08:16 AM
Posted 26 July 2004 - 08:41 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users